Integral Equations and Operator Theory

, Volume 27, Issue 3, pp 347–378

A functional model approach to linear neutral functional differential equations

  • Sjoerd M. Verduyn Lunel
  • Dmitry V. Yakubovich
Article

1991 Mathematics Subject Classification

Primary 34K40, 47A45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1997

Authors and Affiliations

  • Sjoerd M. Verduyn Lunel
    • 1
  • Dmitry V. Yakubovich
    • 2
  1. 1.Faculteit Wiskunde en InformaticaUniversiteit van AmsterdamAmsterdamThe Netherlands
  2. 2.Dept. of Mathematics and MechanicsSt. Petersburg UniversitySt. PetersburgRussia

Personalised recommendations